# SDR DXTA2024111501134

- Difficulty date: November 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0376
- Aircraft time: 874 hours, 626 cycles
- Engine: Pwc PW306D1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Activation
- Location: Engine Control
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG CNTRL FAULT L AMBER CAS: ENG CNTRL FAULT L AMBER CAS MESSAGE APPEARED AT THE END OF RUNWAY BEFORE TAKEOFF. RAN QRH PROCEDURE AND DID NOT CLEAR. ALSO NOTICED THE L ITT GAUGE WOULD INTERMITTENTLY GO TO AMBER DASHES AND THE TO CARROT ON THE L N1 GAUGE WOULD GO AMBER. VIDEO ATTACHED. CORRECTIVE ACTION; VERIFIED NO HISTORY IN THE LAST 90 DAYS. PERFORMED CONTINUITY RESISTANCE OF UPPER AND LOWER ITT THERMOCOUPLE HARNESSES PER ENGINE MANUAL 77-20-01 CHECK 4",  PERFORMED 5 ENGINE STARTS PER P&W SUPPORT. PERFORMED ENGINE RUNS I/A/W CE-680A AND NETJETS POH, NO ENGINE CNTRL FAULT WAS REPORTED DURING EACH ENGINE RUN. DURING EACH START MONITORED TEMPS USING CMC LIVE DATA TO VERIFY THERE IS NO FLUCTUATIONS IN TEMP. ALL OPS CHECKS ARE GOOD CAN NOT DUPLICATE DISCREPANCY, UPDATED MCC OF RESULTS AND MCC IS ALSO OK WITH RETUNING AC TO SERVICE.
